American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Xu Cheng, Tito Mejia and Detang Zhou. Stability and compactness for complete $f$-minimal surfaces. Trans. Amer. Math. Soc. 367 (2015) 4041-4059.
Abstract, references, and article information   
View Article: PDF

[2] Ren Guo. Local rigidity of inversive distance circle packing. Trans. Amer. Math. Soc. 363 (2011) 4757-4776. MR 2806690.
Abstract, references, and article information   
View Article: PDF

[3] Andrei Moroianu and Uwe Semmelmann. Infinitesimal Einstein deformations of nearly Kähler metrics. Trans. Amer. Math. Soc. 363 (2011) 3057-3069. MR 2775798.
Abstract, references, and article information   
View Article: PDF

[4] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Motoko Kotani and Toshikazu Sunada. Standard realizations of crystal lattices via harmonic maps. Trans. Amer. Math. Soc. 353 (2001) 1-20. MR 1783793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] N. Ghoussoub and C. Yuan. Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents. Trans. Amer. Math. Soc. 352 (2000) 5703-5743. MR 1695021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Offin. Hyperbolic minimizing geodesics. Trans. Amer. Math. Soc. 352 (2000) 3323-3338. MR 1661274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Manuel Barros, Angel Ferrández, Pascual Lucas and Miguel A. Meroño. A criterion for reduction of variables in the Willmore-Chen variational problem and its applications. Trans. Amer. Math. Soc. 352 (2000) 3015-3027. MR 1621713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Abbas Bahri and Iskander A. Taimanov. Periodic orbits in magnetic fields and Ricci curvature of Lagrangian systems. Trans. Amer. Math. Soc. 350 (1998) 2697-2717. MR 1458315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Cañada, P. Drábek and J. L. Gámez. Existence of positive solutions for some problems with nonlinear diffusion. Trans. Amer. Math. Soc. 349 (1997) 4231-4249. MR 1422596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Oliver Knill. Topological entropy of standard type monotone twist maps. Trans. Amer. Math. Soc. 348 (1996) 2999-3013. MR 1373642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yi Ming Long. Multiple solutions of perturbed superquadratic second order Hamiltonian systems . Trans. Amer. Math. Soc. 311 (1989) 749-780. MR 978375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. H. Clarke. Hamiltonian analysis of the generalized problem of Bolza . Trans. Amer. Math. Soc. 301 (1987) 385-400. MR 879580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard S. Palais and Chuu-Lian Terng. A general theory of canonical forms . Trans. Amer. Math. Soc. 300 (1987) 771-789. MR 876478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. Kupka. Geometric theory of extremals in optimal control problems. I. The fold and Maxwell case . Trans. Amer. Math. Soc. 299 (1987) 225-243. MR 869409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hédy Attouch and Roger J.-B. Wets. Isometries for the Legendre-Fenchel transform . Trans. Amer. Math. Soc. 296 (1986) 33-60. MR 837797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Frank H. Clarke. Periodic solutions of Hamilton's equations and local minima of the dual action . Trans. Amer. Math. Soc. 287 (1985) 239-251. MR 766217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Szymon Dolecki, Gabriella Salinetti and Roger J.-B. Wets. Convergence of functions: equi-semicontinuity . Trans. Amer. Math. Soc. 276 (1983) 409-430. MR 684518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. J. McShane. Some existence theorems in the calculus of variations. III. Existence theorems for nonregular problems . Trans. Amer. Math. Soc. 45 (1939) 151-171. MR 1501985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. J. McShane. Some existence theorems in the calculus of variations. V. The isoperimetric problem in parametric form . Trans. Amer. Math. Soc. 45 (1939) 197-216. MR 1501987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. J. McShane. Some existence theorems in the calculus of variations. IV. Isoperimetric problems in non-parametric form . Trans. Amer. Math. Soc. 45 (1939) 173-196. MR 1501986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marston Morse and Walter Leighton. Singular quadratic functionals . Trans. Amer. Math. Soc. 40 (1936) 252-286. MR 1501873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sumner Byron Myers. Sufficient conditions in the problem of the calculus of variations in $n$-space in parametric form and under general end conditions . Trans. Amer. Math. Soc. 35 (1933) 746-760. MR 1501715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. E. Currier. The variable end point problem of the calculus of variations including a generalization of the classical Jacobi conditions . Trans. Amer. Math. Soc. 34 (1932) 689-704. MR 1501657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marston Morse. The foundations of a theory of the calculus of variations in the large in $m$-space. II . Trans. Amer. Math. Soc. 32 (1930) 599-631. MR 1501555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marston Morse. The foundations of the calculus of variations in the large in $m$-space. I . Trans. Amer. Math. Soc. 31 (1929) 379-404. MR 1501489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Edward Kasner. Transversality in space of three dimensions . Trans. Amer. Math. Soc. 30 (1928) 447-452. MR 1501438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marston Morse. The foundations of a theory in the calculus of variations in the large . Trans. Amer. Math. Soc. 30 (1928) 213-274. MR 1501428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia